# SDR NACA2022010300004

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,136 hours, 18,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT PRESSURE @5 PSI, LEFT @ 20 PSI. PERFORMED FIM 78-34 FAULT TREE 810 AND FOUND NORMAL.
